# SDR MHNA20250723

- Difficulty date: July 23, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N552AC
- Make and model: Urocop EC 225 LP
- Aircraft serial: 2876
- Aircraft time: 1,685 hours, 2,494 cycles
- System (JASC): 6410 · Tail Rotor Blades
- Part: Dampener
- Part number: 704A33632074
- Condition: Broken
- Location: T/R Blade, Black
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING A ROTOR TRACK AND BALANCE FLIGHT, THERE WAS AN ISSUE.  AFTER COMPLETION OF THE FINAL MCP TRACKING STAGE, A MODERATE TO SEVERE VIBRATION WAS FELT THROUGHOUT THE AIRFRAME. THE DECISION WAS MADE TO RETURN IMMEDIATELY TO THE SHIP'S DECK, AT WHICH POINT THE AIRCRAFT SHUT DOWN. DURING THE SHUTDOWN, A MAINTENANCE TECHNICIAN CAME ON BOARD TO CONFIRM THE VIBRATIONS IN THE CABIN AREA. UPON VISUAL INSPECTION AND CROSS REFERENCE WITH THE HUMS DATA IT WAS DISCOVERED THAT THE BLACK BLADE TAIL ROTOR DRAG DAMPER COUPLING HAD CRACKED AND SEPARATED, DURING THAT PROCESS IT HAD ALSO DAMAGED THE ROTOR BLADE ITSELF. THE MAINTENANCE PERSONNEL REMOVED AND REPLACED ALL BROKEN ITEMS.
